# SDR QXEA2013071101169

- Difficulty date: July 11, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 15,854 hours, 16,970 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8209026
- Part serial: 200004057
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 6,046 hours, 6,215 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF,  BOTH NR 1 AND 2 BLEED HOT CAUTION LIGHTS ILLUMINATED.  NR 1 PACK WAS IN AUTO MODE, NR 2 PACK WAS IN MANUAL MODE.  AS DIRECTED BY THE CHECKLIST, BOTH NR 1 & 2 BLEED SWITCHES WERE CYCLED OFF, THEN ON.  BOTH CAUTION LIGHTS EXTINGUISHED & REMAINED OFF.  CLIMBING THROUGH 10,000 FT,  CABIN PRESSURE WARNING ILLUMINATED.  BOTH BLEED SWITCHES WERE ON, PACKS SET TO AUTO, BUT BLEEDS WERE SUPPLYING NO AIR FLOW.  NO CAUTION LIGHTS ILLUMINATED.  ON GROUND WITH APU BLEED AIR OPEN,  APU BLEED AIR IS PROVIDING NO AIR FLOW.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  R & R PACK FLOW CONTROL & SHUTOFF VALVE IAW AMM TASK 21-52-01-000/400-801. OPS CHECKED GOOD.  PRESSURIZED ACFT IAW 21-00-00-863-801. ACFT PRESSURIZED NORMAL WITH NO PROBLEM, DE-PRESSURIZED IAW 21-00-00-863-802. C/W FIM TASK 36-20-00-810-805 FOR BLEED HOT NR 1 & NR 2 CAUTION LIGHT.  PERFORMED OPS TEST OF BLEED AIR SYS IAW AMM TASKS 36-11-00-710-802.  OPS TESTED GOOD. CAUTION LIGHT NEVER RETURNED.  ACFT OK FOR CONT SERVICE.
